On Stability of L-Fuzzy Mappings with Related Fixed Point Results
Year: 2024
Author: Mohammed Shehu Shagari, Musa Balarabe
Journal of Nonlinear Modeling and Analysis, Vol. 6 (2024), Iss. 1 : pp. 1–18
Abstract
In this paper, a general idea of Presic type L-fuzzy fixed point results using some weakly contractive conditions in the setting of metric space is initiated. Stability of L-fuzzy mappings and associated new concepts are proposed herein to complement their corresponding notions related to crisp multi-valued and single-valued mappings. Illustrative nontrivial examples are provided to support the assertions of our main results.
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/10.12150/jnma.2024.1
Journal of Nonlinear Modeling and Analysis, Vol. 6 (2024), Iss. 1 : pp. 1–18
Published online: 2024-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 18
Keywords: L-fuzzy set L-fuzzy fixed point metric space multi-valued mapping stability.
Author Details
Mohammed Shehu Shagari Email
Musa Balarabe Email